# SDR CALA2013092791521

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,361 hours, 23,807 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TRACK COVER DAMAGED FROM ROW 9 THRU 21.  INSTALLED NEW EMERGENCY EXIT LIGHT TRACK COVER, OPERATED EMERGENCY LIGHTS, OPERATIONS NORMAL.
